MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ENDPIECE WITH DOUBLE JOINT; APPARATUS, TRACTION, NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ENDPIECE WITH DOUBLE JOINT; APPARATUS, TRACTION, NON-POWERED
Model Number 394.44
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the endpiece with double joint piece broke off.It is unknown when the issue was observed.It is unknown if there is patient involvement.This report is for an endpiece with double joint.This is report 1 of 1 for (b)(4).

Brand Name
ENDPIECE WITH DOUBLE JOINT
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12287831
Report Number2939274-2021-04534
Device Sequence Number3635429
Product Code HST
UDI-Device Identifier10886982199720
UDI-Public(01)10886982199720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.44
Device Catalogue Number394.44
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1